# SDR SWAA2016031749964

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 14,292 hours, 5,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT LIGHT LENS MISSING NEXT TO SEAT 11D.  INSTALLED LENS IAW MM.
